Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A multiplication in cyclic homology


Author: Kiyoshi Igusa
Journal: Trans. Amer. Math. Soc. 352 (2000), 209-242
MSC (1991): Primary 18G60; Secondary 16W30
DOI: https://doi.org/10.1090/S0002-9947-99-02447-2
Published electronically: September 8, 1999
MathSciNet review: 1650093
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a multiplication on the cyclic homology of a commutative, cocommutative bialgebra $H$ with ``superproduct.'' In the case when $H$ is a field of characteristic zero the cyclic homology becomes a polynomial algebra in one generator. (The Loday-Quillen multiplication is trivial in that case.)


References [Enhancements On Off] (What's this?)

  • [C] A. Connes, Noncommutative differential geometry, Publ. IHES 62 (1985), 41-144. MR 87i:58162
  • [FT] B. Feigin and B. Tsygan, Additive $K$-theory, K-Theory, Arithmetic and Geometry, Lecture Notes in Math. 1289, Springer, New York-Heidelberg-Berlin, 1987, pp. 67-209. MR 89a:18017
  • [Ga] P. Gaucher, Opérations sur l'homologie d'algèbres de matrices et homologie cyclique, Ph.D. thesis, Universite Louis Pasteur, Strasbourg, France, 1992.
  • [Go] T. Goodwillie, Cyclic homology, derivatives and the free loop space, Topology 24 (1985), 187-215. MR 87c:18009
  • [H] D. Husemoller, Homology of certain $H$-spaces as group ring objects, Algebra, Topology and Category Theory, A collection of papers in honor of Samuel Eilenberg, Academic Press, New York-San Francisco-London, 1976. MR 54:1222
  • [IK] K. Igusa and J. Klein, The Borel regulator map on pictures II: an example from Morse theory, preprint.
  • [IZ] K. Igusa and D. Zacharia, On the cyclic homology of monomial relation algebras, J. Algebra 151 (1992), 502-521. MR 93k:19005
  • [J] J. Jones, Cyclic homology and equivariant homology, Invent. Math. 87 (1987), 403-423. MR 88f:18016
  • [L] J.-L. Loday, Opérations sur l'homologie cyclique des algèbres commutatives, Invent. Math. 96 (1989), 205-230. MR 89m:18017
  • [LQ] J.-L. Loday and D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helv. 59 (1984), 565-591. MR 86i:17003
  • [S] M. E. Sweedler, Hopf algebras, Benjamin, New York, 1969. MR 40:5705
  • [W] F. Waldhausen, Algebraic $K$-theory of spaces, Lecture Notes in Math. 1126, Springer, 1985, pp. 318-419. MR 86m:18011

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 18G60, 16W30

Retrieve articles in all journals with MSC (1991): 18G60, 16W30


Additional Information

Kiyoshi Igusa
Affiliation: Department of Mathematics, Brandeis University, Waltham, Massachusetts 02254-9110

DOI: https://doi.org/10.1090/S0002-9947-99-02447-2
Received by editor(s): April 14, 1994
Published electronically: September 8, 1999
Additional Notes: This research was supported by NSF grant no. DMS 90 02512
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society